# SDR RAIA00312328

- Difficulty date: December 29, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 17,472 hours, 16,565 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 15,460 hours, 15,367 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

5500-BMI- RT ENGINE UNCOMMANDED SHUTDOWN ON TAKE OFF.  MAINTENANCE PERFORMED ENGINE GROUND RUN AND COULD NOT DUPLICATE PROBLEM.
